Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
88 Posts
Discussion Starter · #1 ·
A Q about levbid-Anyone experience severe fatigue on this drug? I've been taking it for nearly a year, and I'm exhausted almost all the time, even if I get enough sleep. I started taking calcium and for the past three days I skipped the levbid. My energy level is way up, but I'm not sure if that's because my D has subsided since I started the calcium or because I'm off the levbid or I'm just caught up in euphoric wishful thinking.
 

·
Registered
Joined
·
67 Posts
I took Levbid for several months. I began taking it at the start of allergy season. That year, I had the worst allergies...most of my symptoms were as usual, but now I was always tired, my throat was very dry and my eyes felt gummy rather than runny.These symptoms lasted well after the allergy season. Then, when my husband and I went to a wedding, I decided to take an extra Levbid to help ensure that I wouldn't get diarrhea. I had a rotten time. I felt like I could barely keep my gluey eyes open.That was the first time I made the connection between these symptoms and Levbid. I then began experimenting and, on days that I didn't take it, I wasn't so tired, my eyes felt fine and my throat wasn't dry.I ended up going off of it because the relief it provided me from me IBS symptoms was mild, but the side effects were strong.Levbid did do one really good thing for me, though...it helped my motion sickness. I still have some around that I take on days when I'm going on a long car ride or taking my daughter to the amusement park.
 

·
Registered
Joined
·
97 Posts
I was recently prescribed Levbid. It doesn't make me any more tired than usual, but the dryness in my mouth, eyes and skin are awful! I feel like an alligator! I have had absolutely no improvement in my IBS symptoms with it either. One of the listed side effects of Levbid is drowsiness, so it is very possible that is indeed where your fatigue came from.Take care.... Valerie
 
1 - 5 of 5 Posts
Top